I got the depo shot a week after my period the doctor gave me a pregnancy test and it was negative but I fell like im pregnant i get sick all the time im hungry and tired is there any way i could be pregnant..
Welcome to ehealthforum,
If the pregnancy test done was negative, chances of pregnancy can be ruled out (however, not completely due to possibilities of having false negative results). The symptoms that you describe could be attributed to hormonal content of the Depo shot as well as possibility of pregnancy. If pregnancy is suspected, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). If pregnancy gets ruled out, further evaluation would be done to look for the underlying cause for the symptoms that you describe. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.